MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. Medline; Drape, surgical, exempt

MEDLINE INDUSTRIES, INC. Medline; Drape, surgical, exempt
Model Number DYNJP3005
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient was undergoing a cesarean section utilizing a medline surgical drape placed over the patients abdomen.When the drape was removed following the procedure, it left a hard, sticky residue on the patient skin.This required additional effort to remove from the patient in order to prevent skin breakdown.

Brand Name
Medline
Common Device Name
Drape, surgical, exempt
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key50897090
Report Number50897090
Device Sequence Number13452227
Product Code PUI
UDI-Device Identifier10080196735679
UDI-Public(01)10080196735679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
Report Date (Section F) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDYNJP3005
Device Catalogue NumberDYNJP3005
Device Lot Number85823019173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight181 LB
Date Report Sent to FDA06/29/2026